# SDR CA190605002

- Difficulty date: June 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 40,948 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 431392
- Condition: Missing
- Location: Nr 3 Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE WALKAROUND, FOUND NO. 3 MAIN WHEEL MISSING A TIE BOLT MAIN WHEEL REPLACED AS PER AMM 32-41-11 (TC# 20190605002)
